Un théorème d'existence pour les équations de von Kármán généralisées

Research output: Journal Publications and ReviewsRGC 22 - Publication in policy or professional journal

1 Scopus Citations
View graph of relations



Original languageFrench
Pages (from-to)669-676
Journal / PublicationComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Issue number7
Publication statusPublished - 1 Apr 2001
Externally publishedYes


Using techniques from formal asymptotic analysis, the first two authors have recently identified "generalized von Kármán equations", which constitute a two-dimensional model for a nonlinearly elastic plate where only a portion of the lateral face is subjected to boundary conditions of von Kármán's type, the remaining portion being free. In this Note, we establish an existence theorem for these equations. To this end, we notably adapt a compactness method due to J.-L. Lions. © 2001 Académie des sciences/Éditions scientifiques et médicales Elsevier SAS.